• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 279
Sort:
by name
by year
Article
Третьяченко Ю. В., Чистяков В. В. Математические заметки. 2008. Т. 84. № 3. С. 428-439.
Added: Sep 22, 2012
Article
Тюрин Н. А. Математические заметки. 2014. Т. 96. № 3. С. 476-479.
Added: Jan 21, 2015
Article
Будылин Р. Я. Математические заметки. 2009. Т. 85. № 6. С. 936-939.
Added: Oct 31, 2013
Article
Шитов Я. Н. Математические заметки. 2018. Т. 103. № 5. С. 765-768.

The vertices of the commuting graph of a semigroup S are the noncentral elements of this semigroup, and its edges join all pairs of elements g, h that satisfy the relation gh = hg. The paper presents a proof of the fact that the diameter of the commuting graph of the semigroup of real matrices of order n ≥ 3 is equal to 4. A survey of results in that subject matter is presented, and several open problems are formulated.

Added: Sep 26, 2018
Article
Починка О. В., Митрякова Т. Математические заметки. 2013. Т. 93. № 6. С. 902-919.
Added: Mar 25, 2014
Article
Ремизов И. Д. Математические заметки. 2016. Т. 100. № 3. С. 477-480.
Added: Mar 9, 2018
Article
Шур М. Г. Математические заметки. 1970. Т. 7. № 1. С. 109-115.
Added: Feb 3, 2014
Article
Маслов В. П. Математические заметки. 2017. Т. 101. № 4. С. 531-548.
Added: Oct 28, 2018
Article
Чеботарев А. М., Радионов А. А., Тлячев Т. В. Математические заметки. 2011. Т. 89. № 4. С. 611-634.

In this paper, we consider quantum multidimensional problems solvable by using the second quantization method. A multidimensional generalization of the Bogolyubov factorization formula, which is an important particular case of the Campbell–Baker–Hausdorff formula, is established. The inner product of multidimensional squeezed states is calculated explicitly; this relationship justifies a general construction of orthonormal systems generated by linear combinations of squeezed states. A correctly defined path integral representation is derived for solutions of the Cauchy problem for the Schrödinger equation describing the dynamics of a charged particle in the superposition of orthogonal constant (E,H)-fields and a periodic electric field. We show that the evolution of squeezed states runs over compact one-dimensional matrix-valued orbits of squeezed components of the solution, and the evolution of coherent shifts is a random Markov jump process which depends on the periodic component of the potential.

Added: Jan 15, 2014
Article
Пересецкий А. А. Математические заметки. 1977. Т. 21. № 1. С. 71-80.

We examine homogeneous cosmological models with arbitrary (uniform) motion of matter. We have shown the presence of an oscillatory mode of the BLK type when moving toward a cosmological singularity in models of II–IV and VI–IX Bianchi types. We have formulated constraints on the velocities under which the oscillatory mode degenerates to Kästner asymptotics.

Added: Apr 20, 2018
Article
Веденин А. В., Галкин В. Д., Каратецкая Е. Ю. и др. Математические заметки. 2019.

This communication is devoted to establishing the very first steps in study of the speed at which the error decreases while dealing with the based on the Chernoff theorem approximations to one-parameter semigroups that provide solutions to evolution equations.

Added: Oct 21, 2019
Article
Чистяков Д. С., Любимцев О. В. Математические заметки. 2015. Т. 97. № 4. С. 556-565.
Added: Oct 10, 2017
Article
Жужома Е. В., Медведев В. С. Математические заметки. 2017. Т. 10. № 6. С. 843-853.
Added: Oct 12, 2017
Article
Баскаков А. Г., Харитонов В. Д. Математические заметки. 2017. Т. 101. № 3. С. 330-345.

The study of the spectral properties of operator polynomials is reduced to the study of the spectral properties of the operator specified by the operator matrix. The results obtained are applied to higher-order difference operators. Conditions for their invertibility and for them to be Fredholm, as well as the asymptotic representation for bounded solutions of homogeneous difference equations are obtained.

Added: Sep 7, 2018
Article
В.А.Васильев Математические заметки. 1996. Т. 60. № 5. С. 670-680.
Added: May 28, 2010
Article
Михайлович А. В., Кочергин В. В. Математические заметки. 2019. Т. 105. № 1. С. 32-41.

A problem of complexity of Boolean functions realization over in􏰅finite complete bases of special type is studied. These bases contain all monotone functions with zero weight and fi􏰅nite number of non-monotone functions with unit weight. Exhaustive description of Boolean realization over basis that consists of all monotone functions and one non-monotone function negation has been obtained by Markov. The minimal su􏰆fficient number of negations for arbitrary Boolean function realization (i.e. inversion complexity of the function f) equals ⌈log2(d(f)+1)⌉, where d(f) is the maximal number of function value changes from 1 to 0 over all increasing chains of tuples of variables values. In this paper the result above is generalized to the arbitrary basis of this type. It is shown that the minimal su􏰆cient for arbitrary Boolean function f realization number of non-monotone functions equals ⌈log2(d(f)/D(B) + 1)⌉. Here D(B) is the maximum d(ω) over all non-monotone functions ω from the basis B

Added: Sep 28, 2017